| Model Number |
RBYPODJ5-A |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the varicocele vein using pod packing coils (pod pcs) and a microcatheter.During the procedure, the physician successfully implanted one pod pc.While attempting to advance the next pod pc through the middle of the microcatheter, resistance was encountered and the coil would not advance.The physician removed and re-inserted the same pod pc; however, the same issue occurred.Therefore, the pod pc was removed.The procedure was completed using a smaller pod pc and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.